# SDR 96ZZZX126

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340LS
- Make and model: Dorner DO328100
- Aircraft serial: 3040
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3037603
- Condition: Failed
- Location: Lt Engine
- Part time: 251 hours
- Component: 3037743
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - AIRCRAFT WAS ON DESCENT TO LAND AT DTW WHEN ECU FAIL MESSAGE APPEARED.  THE PILOT RESET THE ECU AND IT STAYED ON LINE FOR APPROXIMATELY 4 MINUTES, THEN FAILED AGAIN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS FERRIED TO HOT FOR MAINTENANCE.  INSPECTION REVEALED THE T18 SENSOR HAD CARBON TRACKING ALONG SENSOR WHICH SENT A BOGUS READING TO THE EEC CAUSING THE FAILURE.  THE T18 SENSOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
